# SDR UPS98226833

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1130-1145
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION (C53-100-01.01-05) AND POPPED RIVET HEAD ON SKIN LAP LEFT SIDE OF NR 2 ENGINE INLET BS 1130-1145, LBL 20-30, WL 290.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-30-1 IN AND AREA OF 8 BY 8.  DAMAGED SKIN REMOVED AND A STANDARD SKIN LAP REPAIR ACCOMPLISHED PER SRM 53-30-3, SRM 51-10-2, MM 51-20-13 AND SRM 51-30-2.
